# SDR SWAA2024040870162

- Difficulty date: April 3, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N8819L
- Make and model: Boeing 737-8
- Aircraft serial: 67476
- Aircraft time: 4,378 hours, 2,510 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK FLASHLIGHT LED DOES NOT ILLUMINATE<[01] PROPERLY SEATED LIGHT. OPS CHECK GOOD IAW AMM 25-64-00-201
